Posted by: AJ | 2009-06-22

Extreme highs+lows

Please can somebody tell me whats happening with me, i experience bouts of extreme highs where i plan events and spend money only to experience a few days later the total opposite, depression withdrawl, cancellation of events i planned etc. This has been going on for over 2 years now and i have come to realise its not normal. Over the past few months i have signed OTP,s on several vehicles only to cancell a few days after, bought expensive sporting equip, etc only to sell afterwards.! I cannot continue like this, its going to destroy me. Please any advise would be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Could be Bipolar Disorder, or a cyclothymic personality. What you need, thouigh, is to see a good local psychiatrist for a proper assessment in person, as only with a proper diagnosis can useful treatment be planned. You are wise to recognize the real risks such a patern presents, and to seek appropriate help for it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Lucys fur | 2009-06-22

sounds like mania, why dont you see a shrink maybe they can help you

Reply to Lucys fur

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.